Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 131, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 2, 2008, 2:26 PM CDT for Cedar County, Dade County, Polk County, Missouri. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 2:26 PM CDT (19:26 UTC)
- Expired
- Jun 2, 2008, 3:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Cedar County, MO, Dade County, MO, Polk County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:02 PM CDT | TSTM WND DMG | Bolivar, MO | SEVERAL TREES DOWN BLOCKING ROADS. TIME OF EVENT ESTIMATED. |
| Jun 2, 3:04 PM CDT | TSTM WND GST 50 | Dunnegan, MO | |
| Jun 2, 3:20 PM CDT | TSTM WND GST 60 | 1 Se Pleasant Hope, MO | TREES BLOCKING ROAD AT KK AND 520 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 10:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1175 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 021926
TORSGF
MOC039-057-167-022015-
/O.NEW.KSGF.TO.W.0131.080602T1926Z-080602T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 315 PM CDT.
* AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR STOCKTON...MOVING SOUTHEAST AT 38 MPH.
* THE TORNADO WILL BE NEAR...
8 MILES SOUTHWEST OF FAIR PLAY BY 245 PM CDT.
9 MILES SOUTHWEST OF MORRISVILLE BY 305 PM CDT.
THE TOWNS OF UMBER VIEW HEIGHTS...BEARCREEK...CANE HILL...MASTERS...
BONA...ALDRICH...DADEVILLE AND EUDORA ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 80 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER IF OTHER SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3778 9364 3783 9363 3781 9353 3780 9320
3773 9320 3773 9318 3742 9319 3742 9363
3740 9363 3740 9370 3771 9395 3783 9381
3783 9376
TIME...MOT...LOC 1926Z 326DEG 33KT 3771 9381
$$
RUNNELS2 follow-up statements
000
WWUS53 KSGF 021936
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 PM CDT MON JUN 2 2008
MOC039-057-167-022015-
/O.CON.KSGF.TO.W.0131.000000T0000Z-080602T2015Z/
DADE MO-POLK MO-CEDAR MO-
235 PM CDT MON JUN 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR EASTERN
CEDAR...NORTHEASTERN DADE AND POLK COUNTIES...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR STOCKTON...MOVING SOUTHEAST AT 42 MPH.
THIS TORNADO WILL BE NEAR...
FAIR PLAY BY 245 PM CDT.
6 MILES SOUTHWEST OF BOLIVAR BY 300 PM CDT.
MORRISVILLE BY 305 PM CDT.
PLEASANT HOPE BY 315 PM CDT.
THE TOWNS OF BEARCREEK...DUNNEGAN...MASTERS...ALDRICH...EUDORA AND
BRIGHTON ARE IN THE PATH OF THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 80 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.
LAT...LON 3778 9364 3783 9363 3781 9353 3780 9320
3773 9320 3773 9318 3742 9319 3742 9363
3740 9363 3740 9370 3771 9395 3783 9381
3783 9376
TIME...MOT...LOC 1935Z 307DEG 36KT 3769 9371
$$
RUNNELS000
WWUS53 KSGF 021953
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CDT MON JUN 2 2008
MOC039-057-022001-
/O.CAN.KSGF.TO.W.0131.000000T0000Z-080602T2015Z/
DADE MO-CEDAR MO-
251 PM CDT MON JUN 2 2008
...THE TORNADO WARNING FOR EASTERN CEDAR AND NORTHEASTERN DADE
COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM THAT HAS PRODUCED DAMAGE IN HARWOOD AND UP
TO BASEBALL SIZE HAIL HAD MOVED ACROSS THE POLK COUNTY
BORDER...ENDING THE THREAT FOR SEVERE WEATHER IN CEDAR COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.
LAT...LON 3780 9320 3773 9320 3773 9318 3742 9319
3742 9320 3742 9363 3775 9360 3781 9353
TIME...MOT...LOC 1951Z 302DEG 37KT 3760 9354
$$
MOC167-022015-
/O.CON.KSGF.TO.W.0131.000000T0000Z-080602T2015Z/
POLK MO-
251 PM CDT MON JUN 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR POLK
COUNTY...
AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR FAIR PLAY...OR 9 MILES WEST OF BOLIVAR...
MOVING SOUTHEAST AT 42 MPH.
THIS TORNADO WILL BE NEAR...
BOLIVAR BY 300 PM CDT.
MORRISVILLE BY 305 PM CDT.
PLEASANT HOPE BY 315 PM CDT.
THE TOWN OF BRIGHTON IS IN THE PATH OF THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.
LAT...LON 3780 9320 3773 9320 3773 9318 3742 9319
3742 9320 3742 9363 3775 9360 3781 9353
TIME...MOT...LOC 1951Z 302DEG 37KT 3760 9354
$$
RUNNELSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 12:48 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 2, 12:48 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT MON JUN 2 2008
.UPDATE...
STORMS OVER OUR NORTHWEST COUNTIES HAVE SHOWN A SLIGHT WEAKENING
TREND OVER THE LAST 30 MINUTES TO HOUR...HOWEVER WILL CONTINUE TO
HAVE CONCERNS ABOUT STORM OVER FRANKLIN COUNTY KANSAS AS IT MOVES
SOUTHEAST TOWARD VERNON COUNTY SHOWING STRONG ROTATION IN THE MID
LEVELS OF THE STORM AS WELL AS SOME BOWING ON THE LEADING EDGE.
ALSO EXPECT AN ELEVATED FLASH FLOOD THREAT OVER VERNON/CEDAR/ST.
CLAIR COUNTIES WITH ANOTHER ROUND OF HEAVY RAIN OVER THIS AREA.
TERRY
&&
.DISCUSSION...
THUNDERSTORMS ARE ONCE AGAIN ONGOING EARLY THIS MORNING ACROSS
THE SOUTHWESTERN PORTION OF THE CWA. THESE STORMS ARE DEVELOPING
IN AN AREA OF WARM AIR ADVECTION AS THE LOW LEVEL JET INCREASES
ACROSS THE AREA. SCATTERED STORMS ARE EXPECTED TO CONTINUE TO
DEVELOP EARLY THIS MORNING IN THIS AREA OF WARM AIR ADVECTION...
WITH IS STARTING TO DIMINISH AFTER SUNRISE. THESE STORMS SHOULD
MAINLY REMAIN BELOW SEVERE LIMITS...WITH TORRENTIAL RAINFALL THAT
COULD LEAD TO FLASH FLOODING AND SMALL HAIL THE MAIN HAZARDS...
HOWEVER CANNOT RULE OUT ONE OF THE STRONGER STORMS PRODUCING
MARGINAL SEVERE HAIL. THIS SHOULD MAINLY REMAIN ACROSS THE
SOUTHERN CWA THIS MORNING.
LATER THIS MORNING INTO THE AFTERNOON HOURS ANOTHER ROUND OF
THUNDERSTORMS...THAT ARE CURRENTLY DEVELOPING ACROSS NORTH CENTRAL
KANSAS INTO NEBRASKA...WILL MOVE TO THE SOUTHEAST INTO THE AREA.
ENOUGH INSTABILITY AND SHEAR WILL BE IN PLACE TO MAKE STRONG TO
SEVERE STORMS POSSIBLE. THE MAIN HAZARDS WILL BE LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL. TEMPERATURES ALOFT WILL
CONTINUE TO WARM FROM THE SOUTHWEST TO THE NORTHEAST TODAY. BY
THIS AFTERNOON THE WESTERN CWA SHOULD BECOME CAPPED ENOUGH TO
LIMIT THUNDERSTORMS. BY THIS EVENING THE STORMS SHOULD BEGIN TO
PUSH EAST OUT OF THE EASTERN CWA.
THE WARM AIR CONTINUES TO PUMP INTO THE AREA ON TUESDAY...WITH
TEMPERATURES WELL INTO THE 80S. THE STRONG CAP THAT WILL MOVE INTO
THE AREA WILL REMAIN IN PLACE ON TUESDAY. SHOULD NOT SEE ANY
PRECIPITATION THOUGH THE AFTERNOON HOURS. TOMORROW EVENING AN
UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY WILL MOVE INTO THE
AREA. THESE FEATURES SHOULD BE ABLE TO OVERCOME THE CAP...WITH
STORMS QUICKLY DEVELOP TOMORROW EVENING ONCE THE CAP BREAKS.
SEVERE WEATHER WE BE POSSIBLE AS A VERY MOIST AND UNSTABLE
AIRMASS WE BE OVER THE AREA...WITH 0-6KM WIND SHEAR VALUES OF 50
TO 60 KTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE
QUESTION FOR THE TORNADO POTENTIAL IS IF THE STORMS WILL BE ABLE TO
BECOME SURFACE BASED OR IF THEY REMAIN ELEVATED. IF THEY CAN GET
SURFACE BASED AN ISOLATED TORNADO WILL BE POSSIBLE. THE FRONT WILL
NOT BE ABLE TO MAKE MUCH HEAD WAY SOUTH AS UPPER LEVEL RIDGE
CONTINUES TO BUILD IN. THEREFORE...THIS ACTIVITY SHOULD MAINLY
AFFECT THE NORTHERN PORTIONS OF THE CWA.
WEDNESDAY INTO THURSDAY UPPER LEVEL RIDGING WILL BE OVER THE
REGION...WITH MUGGY CONDITIONS CONTINUING. THINK THE AREA WILL
REMAIN TOO CAPPED TO GET ANY AFTERNOON CONVECTION TO FIRE WITH THE
HEATING OF THE DAY. HAVE PULLED POPS OUT OF THE FORECAST FOR
WEDNESDAY THROUGH THURSDAY AFTERNOON. ANOTHER STORM SYSTEM WILL
MOVE INTO THE CENTRAL US THURSDAY NIGHT INTO FRIDAY...BRING
ADDITIONAL CHANCES FOR THUNDERSTORM AND THE POSSIBILITY FOR
SEVERE WEATHER. THE MEDIUM RANGE MODELS CONTINUE TO SLIGHTLY
DIFFER IN THE TIMING OF THE SYSTEM. HAVE GENERALLY FOLLOWED A
BLEND OF THE GFS AND THE ECMWF. WILL HAVE TO GET A BETTER HANDLE
ON THE EXACT TIMING AND ON THE MESOSCALE FEATURES TO BETTER DISCERN
THE SEVERE WEATHER MODE. THIS SYSTEM SHOULD BE MONITORED AS THE
SYNOPTIC SET UP FAVORS SEVERE WEATHER SOMEWHERE ACROSS THE CENTRAL
U.S.
WISE
&&
.AVIATION...
FOR THE 18Z TAFS...STORMS MOVING SOUTHEAST FROM EASTERN KANSAS
ARE EXPECTED TO REMAIN NORTH OF THE AIRPORTS. THIS CONVECTION WILL
LAY OUT AN OUTFLOW BOUNDARY THAT MAY FIRE ADDITIONAL STORMS LATER
TODAY...SO HAVE HELD OFF MENTION OF VICINITY THUNDERSTORMS
UNTIL MID/LATE AFTERNOON INTO EARLY EVENING.
LATER TONIGHT...WILL CONTINUE TO FORECAST LOW LEVEL WIND SHEAR
AS LOW LEVEL JET ACCELERATES TO 40-50 KNOTS AHEAD OF LOW PRESSURE
DEEPENING OVER WESTERN KANSAS.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 2, 12:58 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT MON JUN 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CONTAINING DAMAGING WINDS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF GOLF BALLS...ISOLATED TORNADOES AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS WILL IMPACT LOCATIONS ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO BOLIVAR THROUGH THIS EVENING...AND THE REST OF THE OUTLOOK AREA FROM 3 PM TO 9 PM. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI THIS AFTERNOON. RAIN COOLED AIR FROM THESE STORMS WILL PRODUCE AN OUTFLOW BOUNDARY ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS...WHICH WILL LIKELY FOCUS ADDITIONAL STORM DEVELOPMENT BY LATE AFTERNOON. THE COMBINATION OF STRONG INSTABILITY AND WIND SHEAR...AND HIGH MOISTURE CONTENT WILL PROVIDE AN ENVIRONMENT THAT IS FAVORABLE FOR PRODUCING ISOLATED TORNADOES...DAMAGING WINDS...FLASH FLOODING...AND LARGE HAIL. EMERGENCY MANAGERS OVER SOUTHEAST KANSAS AND THE MISSOURI OZARKS SHOULD CLOSELY MONITOR LATER FORECASTS...WARNINGS...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY EVENING NORTH OF HIGHWAY 60...AS A FRONTAL BOUNDARY LINGERS ACROSS CENTRAL MISSOURI. THE MAIN HAZARDS EXPECTED WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...HEAVY RAIN COULD LEAD TO FLASH FLOODING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 2, 1:04 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL SCHELL CITY 38.02N 94.12W
06/02/2008 E0.88 INCH VERNON MO PUBLIC
&&
HATCHLocal storm report, Jun 2, 1:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 3 S ROSCOE 37.93N 93.81W
06/02/2008 E1.75 INCH ST. CLAIR MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Jun 2, 2:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND GST SCHELL CITY 38.02N 94.12W
06/02/2008 E70 MPH VERNON MO PUBLIC
0202 PM HAIL SCHELL CITY 38.02N 94.12W
06/02/2008 E2.75 INCH VERNON MO PUBLIC
&&
HATCHSpecial weather statement, Jun 2, 2:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 216 PM CDT MON JUN 2 2008 MOZ079-089-090-022030- GREENE MO-DADE MO-POLK MO- 216 PM CDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR DADE...GREENE AND POLK COUNTIES... AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO 6 MILES SOUTHEAST OF EL DORADO SPRINGS...MOVING SOUTHEAST AT 45 MPH. PEOPLE IN DADE...GREENE AND POLK COUNTIES...INCLUDING THE CITIES OF FAIR PLAY...MORRISVILLE AND STRAFFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY WITHIN THE NEXT COUPLE OF HOURS. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LARGE DAMAGING HAIL UP TO BASEBALL SIZE IS ALSO EXPECTED WITH. CRAMER
Local storm report, Jun 2, 2:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL TIFFIN 37.95N 93.94W
06/02/2008 E0.75 INCH ST. CLAIR MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Jun 2, 2:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL EL DORADO SPRINGS 37.88N 94.02W
06/02/2008 E0.75 INCH CEDAR MO LAW ENFORCEMENT
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:00 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 35 min |
| Jun 2, 2:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 33 min |
| Jun 2, 3:54 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 66 min |
| Jun 2, 9:45 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 8 hr |
| Jun 2, 11:19 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 71 min |
| Jun 2, 11:59 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 76 min |
| Jun 2, 12:26 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 64 min |
| Jun 2, 1:15 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 75 min |
| Jun 2, 1:24 PM CDT | Areal Flood Advisory | SGF | Benton, Cedar, Hickory, Polk, St. Clair, Vernon | 3 hr |
| Jun 2, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 57 min |
| Jun 2, 1:47 PM CDT | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 43 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 79 min |
| Jun 2, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 68 min |
| Jun 2, 3:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 38 min |
| Jun 2, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 72 min |
| Jun 2, 4:00 PM CDT | River Flood Warning | SGF | Cedar | 40 hr |
| Jun 2, 4:04 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas | 56 min |
| Jun 2, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 2, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 64 min |
| Jun 2, 5:13 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| Jun 2, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 22 min |
| Jun 2, 6:52 PM CDT | Flash Flood Warning | SGF | Camden, Cedar, Dallas, Hickory, Laclede, Polk and 1 more | 3 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.